Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 159, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 4:05 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 10, 2012, 4:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:25 PM EDT | TSTM WND DMG | 1 Wnw Andalusia, FL | EMERGENCY MANAGEMENT REPORTED A TREE DOWN BLOCKING STATE ROUTE 100 IN ANDALUSIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2556 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210 WUUS52 KJAX 102005 SVRJAX FLC035-107-109-102045- /O.NEW.KJAX.SV.W.0159.120710T2005Z-120710T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 405 PM EDT TUE JUL 10 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA NORTHWESTERN FLAGLER COUNTY IN NORTHEAST FLORIDA * UNTIL 445 PM EDT * AT 405 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANDALUSIA...AND MOVING NORTH AT 10 MPH. ANOTHER SEVERE STORM WAS NEAR ORANGE MILLS AND ALSO MOVING NORTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MATEO...ORANGE MILLS...HASTINGS...EAST PALATKA AND BOSTWICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2977 8171 2982 8151 2948 8135 2938 8152 TIME...MOT...LOC 2005Z 164DEG 9KT 2951 8149 $$ PETERSON
1 follow-up statement
676 WWUS52 KJAX 102042 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 PM EDT TUE JUL 10 2012 FLC035-107-109-102053- /O.EXP.KJAX.SV.W.0159.000000T0000Z-120710T2045Z/ PUTNAM FL-ST. JOHNS FL-FLAGLER FL- 442 PM EDT TUE JUL 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLAGLER... SOUTHERN ST. JOHNS AND EASTERN PUTNAM COUNTIES WILL EXPIRE AT 445 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2977 8171 2982 8151 2948 8135 2938 8152 TIME...MOT...LOC 2043Z 164DEG 9KT 2960 8152 $$ PETERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 10, 3:09 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 PM EDT TUE JUL 10 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES. UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND WILL CONTINUE 10-20% POPS. WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST. ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES. ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH 50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER 80S TO LOWER 90S THURS. .LONG TERM... HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR THIS PERIOD. && .AVIATION... SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND JAX AFT 20Z. && .MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH. WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE. RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING NORTH OF THE REGION TOWARD THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 73 94 / 20 50 50 50 SSI 78 89 77 88 / 20 20 20 20 JAX 75 93 73 90 / 30 30 30 30 SGJ 75 89 76 88 / 20 20 20 30 GNV 72 92 73 91 / 30 50 50 50 OCF 72 93 73 91 / 30 50 50 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PP/ARS
Hazardous weather outlook, Jul 10, 3:32 AM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 332 AM EDT TUE JUL 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111045- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 332 AM EDT TUE JUL 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED STORMS WILL DEVELOP THIS AFTERNOON...AND LINGER INTO THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE. MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 10, 2:39 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT TUE JUL 10 2012 FLZ032-037-101915- CLAY-PUTNAM- 239 PM EDT TUE JUL 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT... AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF CARRAWAY...OR 10 MILES NORTHEAST OF INTERLACHEN...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME AND CARRAWAY THROUGH 315 PM EDT. FREQUENT LIGHTNING...HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2988 8195 2988 8171 2968 8174 2969 8194 TIME...MOT...LOC 1838Z 180DEG 4KT 2975 8182 SHASHY
Special weather statement, Jul 10, 3:00 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE JUL 10 2012
FLZ037-040-101945-
MARION-PUTNAM-
300 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 345 PM EDT...
AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF FORT MCCOY...MOVING NORTH AT
10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SALT
SPRINGS...BURBANK...FORT MCCOY...ORANGE SPRINGS...MANNVILLE...
JOHNSON...INTERLACHEN AND HOG VALLEY THROUGH 345 PM EDT. ANOTHER
STORM IS ABOUT 3 MILES WEST OF INTERLACHEN MOVING NORTH AT 5 MPH.
FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2930 8202 2950 8206 2969 8204 2968 8186
2953 8183 2930 8170 2925 8195
TIME...MOT...LOC 1858Z 167DEG 9KT 2936 8194
SHASHYSpecial weather statement, Jul 10, 3:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 PM EDT TUE JUL 10 2012 FLZ032-037-102000- CLAY-PUTNAM- 311 PM EDT TUE JUL 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF FLORAHOME...OR 5 MILES NORTH OF INTERLACHEN...NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME...PUTNAM HALL...LAKE GENEVA AND KEYSTONE HEIGHTS THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2982 8204 2980 8185 2965 8180 2966 8205 TIME...MOT...LOC 1911Z 151DEG 2KT 2969 8191 SHASHY
Special weather statement, Jul 10, 3:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT TUE JUL 10 2012
FLZ037-038-102000-
FLAGLER-PUTNAM-
336 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
AND WESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...
AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF ANDALUSIA...MOVING
NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
ESPANOLA...CRESCENT CITY AND ANDALUSIA THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2962 8157 2961 8138 2949 8130 2940 8126
2940 8157
TIME...MOT...LOC 1936Z 165DEG 5KT 2954 8148
SHASHYLocal storm report, Jul 10, 3:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 W FLORAHOME 29.73N 81.91W
07/10/2012 PUTNAM FL 911 CALL CENTER
A POWERLINE WAS REPORTED DOWN ON COUNTY ROAD 315 NEAR
FLORAHOME.
&&
ARSSpecial weather statement, Jul 10, 3:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT TUE JUL 10 2012
FLZ032-033-102015-
CLAY-ST. JOHNS-
341 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND EXTREME WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 415 PM EDT...
AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF GREEN COVE
SPRINGS...OR 14 MILES SOUTHWEST OF FRUIT COVE...MOVING NORTHWEST AT 5
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS
AND GREEN COVE SPRINGS THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8175 2986 8181 2999 8189 3008 8169
3003 8169 3000 8165 2987 8161
TIME...MOT...LOC 1941Z 156DEG 5KT 2992 8172
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:19 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 10, 2:39 PM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Jul 10, 2:56 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 2 hr |
| Jul 10, 3:00 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jul 10, 3:11 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 24 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | JAX | Flagler | 24 min |
| Jul 10, 3:41 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Jul 10, 4:15 PM EDT | Special Weather Statement | JAX | Bradford | 45 min |
| Jul 10, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 37 min |
| Jul 10, 4:26 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | JAX | Flagler | 46 min |
| Jul 10, 5:03 PM EDT | Special Weather Statement | JAX | Union | 42 min |
| Jul 10, 5:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jul 10, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 53 min |
| Jul 10, 5:56 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jul 10, 6:07 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.